# SDR RAIA2019042000013

- Difficulty date: April 12, 2019
- Submitted: April 20, 2019
- Operation: Air carrier
- Aircraft: N13123
- Make and model: Emb EMB-145XR
- Aircraft serial: 145688
- Aircraft time: 42,054 hours, 25,524 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525800014
- Condition: Corroded
- Location: Frame 43
- Part time: 42,054 hours, 25,524 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FL SILL AT FR 46 IS CORRODED.   REMOVED RH FLOOR SILL. PICKED UP HOLES AND PARTIALLY INSTALLED RH FL SILL. INSTALLED FLOOR SILL.
